Pedro Terán
Pedro Terán
Bestätigte E-Mail-Adresse bei uniovi.es - Startseite
TitelZitiert vonJahr
Probabilistic foundations for measurement modelling with fuzzy random variables
P Terán
Fuzzy Sets and Systems 158 (9), 973-986, 2007
452007
The law of large numbers in a metric space with a convex combination operation
P Terán, I Molchanov
Journal of theoretical probability 19 (4), 875-898, 2006
362006
On Borel measurability and large deviations for fuzzy random variables
PT Agraz
Fuzzy Sets and Systems 157 (19), 2558-2568, 2006
352006
Distance transforms for real-valued functions
IS Molchanov, P Terán
Journal of mathematical analysis and applications 278 (2), 472-484, 2003
302003
An embedding theorem for convex fuzzy sets
P Terán
Fuzzy Sets and Systems 152 (2), 191-208, 2005
252005
A strong law of large numbers for random upper semicontinuous functions under exchangeability conditions
P Terán
Statistics & probability letters 65 (3), 251-258, 2003
252003
Approximate fixed point sequences and convergence theorems for asymptotically pseudocontractive mappings
CE Chidume, H Zegeye
Journal of mathematical analysis and applications 278 (2), 354-366, 2003
212003
Strong law of large numbers for t-normed arithmetics
P Terán
Fuzzy Sets and Systems 159 (3), 343-360, 2008
202008
Laws of large numbers without additivity
P Terán
Transactions of the American Mathematical Society 366 (10), 5431-5451, 2014
192014
On a uniform law of large numbers for random sets and subdifferentials of random functions
P Terán
Statistics & Probability letters 78 (1), 42-49, 2008
172008
A large deviation principle for random upper semicontinuous functions
P Terán
Proceedings of the American Mathematical Society 134 (2), 571-580, 2006
162006
On the equivalence of Aumann and Herer expectations of random sets
P Terán
Test 17 (3), 505-514, 2008
132008
Random fuzzy sets: why, when, how
MA Gil, A Colubi, P Terán
BEIO 30 (1), 5-29, 2014
122014
Algebraic, metric and probabilistic properties of convex combinations based on the t-normed extension principle: the strong law of large numbers
P Terán
Fuzzy Sets and Systems 223, 1-25, 2013
102013
Jensen's inequality for random elements in metric spaces and some applications
P Terán
Journal of Mathematical Analysis and Applications 414 (2), 756-766, 2014
92014
Distributions of random closed sets via containment functionals
P Terán
J. Nonlinear Convex Anal 15 (5), 907-917, 2014
92014
Cones and decomposition of sub-and supermartingales
P Terán
Fuzzy Sets and Systems 147 (3), 465-474, 2004
92004
A multivalued strong law of large numbers
P Terán
Journal of Theoretical Probability 29 (2), 349-358, 2016
82016
Law of large numbers for the possibilistic mean value
P Terán
Fuzzy Sets and Systems 245, 116-124, 2014
82014
A continuity theorem for cores of random closed sets
P Terán
Proceedings of the American Mathematical Society 136 (12), 4417-4425, 2008
82008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20